Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 197, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 1:35 PM MST for Cibola County, Socorro County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2017, 1:35 PM MST (20:35 UTC)
- Expired
- Jun 25, 2017, 2:15 PM MST
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cibola County, NM, Socorro County, NM
The radar
The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395
WUUS55 KABQ 252035
SVRABQ
NMC006-053-252115-
/O.NEW.KABQ.SV.W.0197.170625T2035Z-170625T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
235 PM MDT SUN JUN 25 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Cibola County in west central New Mexico...
Northern Socorro County in central New Mexico...
* Until 315 PM MDT.
* At 235 PM MDT, a severe thunderstorm was located 11 miles south of
Acoma Pueblo, or 24 miles southwest of Laguna Pueblo, moving east
at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Cibola and northern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3464 10773 3482 10763 3481 10721 3450 10725
TIME...MOT...LOC 2035Z 278DEG 16KT 3472 10756
HAIL...1.50IN
WIND...60MPH
$$
403 follow-up statements
904
WWUS55 KABQ 252047
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
247 PM MDT SUN JUN 25 2017
NMC006-053-252115-
/O.CON.KABQ.SV.W.0197.000000T0000Z-170625T2115Z/
Cibola-Socorro-
247 PM MDT SUN JUN 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN CIBOLA AND NORTHERN SOCORRO COUNTIES...
At 246 PM MDT, a severe thunderstorm was located 13 miles south of
Acoma Pueblo, or 24 miles south of Laguna Pueblo, moving east at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Cibola and northern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3463 10764 3481 10759 3479 10726 3453 10734
TIME...MOT...LOC 2046Z 283DEG 11KT 3471 10753
HAIL...1.50IN
WIND...60MPH
$$
40353
WWUS55 KABQ 252100
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
300 PM MDT SUN JUN 25 2017
NMC006-053-252115-
/O.CON.KABQ.SV.W.0197.000000T0000Z-170625T2115Z/
Cibola-Socorro-
300 PM MDT SUN JUN 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN CIBOLA AND NORTHERN SOCORRO COUNTIES...
At 300 PM MDT, a severe thunderstorm was located 15 miles southeast
of Acoma Pueblo, or 23 miles south of Laguna Pueblo, moving east at
20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Cibola and northern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3463 10764 3481 10759 3479 10726 3453 10734
TIME...MOT...LOC 2100Z 278DEG 16KT 3470 10745
HAIL...1.00IN
WIND...60MPH
$$
40402
WWUS55 KABQ 252112
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
312 PM MDT SUN JUN 25 2017
NMC006-053-252122-
/O.EXP.KABQ.SV.W.0197.000000T0000Z-170625T2115Z/
Cibola-Socorro-
312 PM MDT SUN JUN 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIBOLA AND
NORTHERN SOCORRO COUNTIES WILL EXPIRE AT 315 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still likely with this thunderstorm.
LAT...LON 3463 10764 3481 10759 3479 10726 3453 10734
TIME...MOT...LOC 2112Z 278DEG 16KT 3469 10738
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:59 AM MST, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 25, 10:59 AM MST, 2 hours 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1159 AM MDT Sun Jun 25 2017 .AVIATION... 18Z TAF CYCLE A few patches of low VFR and MVFR ceilings should linger across the eastern plains into the mid afternoon as moist southeasterly low level flow persists. Then, widespread low clouds are again expected E of the central mountain chain (and possibly over SAF) tonight into Monday morning. Scattered to numerous showers and thunderstorms will form over the mountains and drift SEWD over adjacent lowlands this afternoon and across much of the eastern plains this evening and tonight. One or two organized thunderstorm complexes are expected to form clusters and/or squall lines that will impact normal flight routes. Numerous severe thunderstorms are possible with large hail and erratic wet microburst wind gusts over 50 KT. Heavy rain and minor flooding may also impact some airfields, especially along and east of the central mountain chain. 44 && .PREV DISCUSSION...331 AM MDT Sun Jun 25 2017... .SYNOPSIS... An active thunderstorm pattern can be expected today through Monday. Strong to severe storms will be possible during the afternoon and evening east of the Continental Divide to the high plains of eastern New Mexico to include the central valley corridor. Thunderstorm complexes could become quite expansive across the eastern plains tonight into Monday morning. Storm coverage will trend downward Tuesday before significant drying dominates Wednesday into Thursday. The next backdoor cold front works south late week boosting storm chances for areas along and east of the central mountain chain Friday into the weekend. Daytime temperatures will steadily warm through mid-week with readings a little above seasonal averages. && .DISCUSSION... Main concern today through Monday will be strong to severe storms, mainly central/eastern areas. One to 3 inch rainfall totals also look to be fairly widespread across portions of the NE and EC plains next 24-36 hours including potential for another MCC/MCS there tonight through daybreak Monday. Only subtle changes to the synoptic upper-air pattern today/tonight with a 596dam closed 500mb high centered vicinity of southeast AZ/northwest Sonora maintaining a modest/weakly perturbed northwest flow aloft over the area. Closer inspection of 300-400mb levels showed a couple periods of enhanced upper level divergence modeled from NE/EC into SC NM; one this morning and another late tonight across a much broader swath. Otherwise little evidence a well- defined thermal trough in the mid- level NW flow, but it's NW flow. The pronounced directional shear or clockwise turning of wind with height has not changed appreciably past 24 hours and thus some mid- level rotation of the most vigorous updrafts are to be expected. Speaking of vigorous updrafts... West of the Rio Grande, and similar to Saturday, initial convection should again favor the WC/SW high terrain east of the Divide as well as Jemez Mountains near midday to early PM. As these storms slowly propagate southeast during the afternoon, they will encounter a warmer boundary layer with increased buoyancy as compared to Saturday. However, unlike Saturday, it appears that dry air entrainment may play a bigger role and thus wind vs. large hail may be the bigger threat for the RGV. That being said, the NAM is not too excited about storm coverage. The GFS and latest HRRR, on the other hand, are considerably more bullish with another large cluster organizing between ABQ and Socorro but evenso surface- based CAPE values here have trended less as compared to earlier runs. East of the Rio Grande, anticipate the deepest and most vigorous convection/updrafts with SB CAPE 2000-2500 J/kg indicated with locally higher values along/immediately east of the central mountain chain to the northeast highlands mid to late afternoon. Again, the GFS is especially bullish on coverage but all available models show strong to severe convection rolling eastward into the evening. Models continue to advertise a significant drying episode areawide Wed into Thu. 00Z ECMWF hints at high-based -SHRA/-TSRA vicinity of the southwest high terrain Thu PM and is also a bit farther south with placement of a shallow frontal boundary across the far northeast plains likely to be influenced by eventual evolution of convective outflow over southeast CO. Outside these two areas on Thu, we'll maintain a dry forecast with downslope warming effects contributing to a return of triple digit heat for places like Tucumcari and Roswell. Gradually rising 500mb heights indicated on Fri with baggy trough well west of the state maintaining predominately dry southwest flow aloft. Main challenge will be extent of impacts associated with a weakening backdoor front that the ECMWF suggests will play a role Friday/Saturday. The 00Z GFS is much weaker or nonexistent with any backdoor front during this period. KJ && .FIRE WEATHER... Thunderstorms are currently in progress early this morning over northeastern to east central NM, and an active day is expected for a large majority of the forecast area with regards to additional storms this afternoon and evening. Abundant moisture remains in place from Friday night's frontal intrusion, the exception being the far northwestern corner of NM where much lower dewpoints are currently in place. The moisture is expected to filter into this northwestern plateau region through the morning, but will likely be fairly shallow and mix back to the east southeast into the afternoon. Thus, expect elevated chances for wetting precipitation along and east of the Continental Divide with storms initiating along the Divide itself and the central mountain chain. Hottest temperatures will be in the northwest and along the far western border of the state today where RH will fall to 10 to 20 percent. Elsewhere RH will be considerably higher with temperatures still running 5 to 15 degrees below average in the eastern half of the state. Storms will likely be prevalent into the overnight, especially in the east with good to excellent RH recovery over the eastern three quarters of the state into Monday morning. An active thunderstorm pattern will persist into Monday, although the coverage will likely not be quite as widespread as today. Overall, similar temperature and RH trends are expected Monday with just slightly warmer temperatures in the eastern plains that will allow RH to drop a few percentage points. Haines values of 6 will be found in the northwest where the drier/hotter airmass will work back in. Into Tuesday, the upper level pattern will start to evolve. The dome of upper level high pressure that has taken up residence southwest of NM for a few days now will start to be suppressed by stronger westerly flow aloft. This will begin to reduce the coverage of storms on Tuesday afternoon with drier air slowly working in from the west. Temperatures will respond upward by a few degrees, and RH will fall with less than 15 percent being observed over most zones west of the Rio Grande. In addition, western zones will turn more unstable with Haines indices of 6 becoming more widespread. The dry air will fully entrain into NM into Wednesday and Thursday, shutting down storm potential with drier, warmer, and stronger westerly breezes. This will be a pivotal shift in the pattern, as moisture will be scoured out, and conditions will quickly turn unstable with widespread Haines values of 6. After lightning strikes in the past couple and subsequent days, the upcoming mid week period will warrant close attention, even though conditions may not technically meet critical thresholds. Forecast models continue to hint at a back door frontal intrusion late in the week, perhaps Thursday night into Friday, but this does not appear to be as invasive as the most recent one. Thus temperature relief and moisture return will not be as beneficial or impact as much of the forecast area. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 25, 3:49 AM MST, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Sun Jun 25 2017 NMZ501>540-261100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Sun Jun 25 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms will develop over the higher terrain near and east of the Continental Divide this afternoon, as well as areas along and immediately east of New Mexico's central mountain chain. Some of these storms will reach severe levels as they slowly move east or southeast into the Rio Grande Valley and onto the highlands and high plains farther east. Storms will likely congeal into large clusters across th eastern plains of New Mexico tonight. Heavy downpours, potentially damaging downburst winds, and hail will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible again on Monday, generally from the central mountain chain eastward into the plains. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the south or southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend downward on Tuesday with significantly drier conditions for mid-week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 41
In the hours before
Special weather statement, Jun 25, 11:53 AM MST, 1 hour 42 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1253 PM MDT SUN JUN 25 2017 NMZ508-251930- Southwest Mountains- 1253 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CATRON COUNTY UNTIL 130 PM MDT... At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Old Horse Springs, or 18 miles west of Datil, moving southeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Catron County. && LAT...LON 3402 10827 3416 10815 3401 10779 3379 10798 TIME...MOT...LOC 1852Z 304DEG 19KT 3405 10814 40
Special weather statement, Jun 25, 12:05 PM MST, 1 hour 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 105 PM MDT SUN JUN 25 2017 NMZ508-251915- Southwest Mountains- 105 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND NORTHEASTERN CATRON COUNTIES UNTIL 115 PM MDT... At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Datil, moving east at 30 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and northeastern Catron Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3420 10794 3438 10789 3436 10762 3410 10762 TIME...MOT...LOC 1904Z 282DEG 26KT 3428 10783 40
Special weather statement, Jun 25, 12:18 PM MST, 1 hour 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 118 PM MDT SUN JUN 25 2017 NMZ508-251945- Southwest Mountains- 118 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 145 PM MDT... At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Quemado Lake, or 28 miles west of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of central Catron County. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3404 10845 3422 10840 3420 10807 3394 10814 TIME...MOT...LOC 1918Z 282DEG 25KT 3412 10834 40
Special weather statement, Jun 25, 12:25 PM MST, 1 hour 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 125 PM MDT SUN JUN 25 2017 NMZ508-251945- Southwest Mountains- 125 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND NORTHEASTERN CATRON COUNTIES UNTIL 145 PM MDT... At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and northeastern Catron Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3420 10797 3438 10792 3435 10754 3409 10761 TIME...MOT...LOC 1925Z 282DEG 25KT 3428 10786 40
Special weather statement, Jun 25, 12:47 PM MST, 48 minutes before
Special Weather Statement National Weather Service Albuquerque NM 147 PM MDT SUN JUN 25 2017 NMZ506>508-252000- Southwest Mountains-West Central Mountains-West Central Highlands- 147 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 200 PM MDT... At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles north of National Radio Astronomy Observatory, or 24 miles northeast of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Alamo. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3435 10768 3453 10763 3450 10726 3424 10733 TIME...MOT...LOC 1947Z 282DEG 25KT 3443 10757 40
Special weather statement, Jun 25, 1:18 PM MST, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 218 PM MDT SUN JUN 25 2017 NMZ508-252045- Southwest Mountains- 218 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 245 PM MDT... At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southwest of National Radio Astronomy Observatory, or 18 miles south of Datil, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and east central Catron Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3383 10793 3395 10787 3405 10752 3376 10756 TIME...MOT...LOC 2018Z 260DEG 15KT 3388 10776 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:14 PM MST | Special Weather Statement | ABQ | Santa Fe | 46 min |
| Jun 24, 6:04 PM MST | Special Weather Statement | ABQ | Santa Fe | 41 min |
| Jun 24, 6:35 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 19 min |
| Jun 24, 7:38 PM MST | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 24, 8:10 PM MST | Special Weather Statement | ABQ | Harding | 50 min |
| Jun 25, 3:55 AM MST | Special Weather Statement | ABQ | Roosevelt | 65 min |
| Jun 25, 4:01 AM MST | Areal Flood Advisory | ABQ | Curry | 119 min |
| Jun 25, 11:38 AM MST | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 11:53 AM MST | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 12:05 PM MST | Special Weather Statement | ABQ | 10 min | |
| Jun 25, 12:18 PM MST | Special Weather Statement | ABQ | Catron | 27 min |
| Jun 25, 12:25 PM MST | Special Weather Statement | ABQ | 20 min | |
| Jun 25, 12:47 PM MST | Special Weather Statement | ABQ | 13 min | |
| Jun 25, 12:52 PM MST | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 38 min |
| Jun 25, 1:18 PM MST | Special Weather Statement | ABQ | 27 min | |
| Jun 25, 1:31 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 119 min |
| Jun 25, 1:42 PM MST | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Jun 25, 1:53 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jun 25, 2:03 PM MST | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 42 min |
| Jun 25, 2:17 PM MST | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 2:18 PM MST | Special Weather Statement | ABQ | McKinley | 27 min |
| Jun 25, 2:18 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Jun 25, 2:25 PM MST | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 19 min |
| Jun 25, 2:32 PM MST | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 25, 2:54 PM MST | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 25, 2:55 PM MST | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jun 25, 2:56 PM MST | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 49 min |
| Jun 25, 3:02 PM MST | Tornado Warning | ABQ | Colfax | 28 min |
| Jun 25, 3:03 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 27 min |
| Jun 25, 3:08 PM MST | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 25, 3:09 PM MST | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 25, 3:18 PM MST | Special Weather Statement | ABQ | Los Alamos | 42 min |
| Jun 25, 3:24 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 51 min |
| Jun 25, 3:25 PM MST | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 25, 3:25 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 25, 3:29 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 25, 3:36 PM MST | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 39 min |
| Jun 25, 3:38 PM MST | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jun 25, 3:39 PM MST | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| Jun 25, 3:41 PM MST | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 25, 3:45 PM MST | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 25, 3:46 PM MST | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 25, 3:52 PM MST | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jun 25, 3:55 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 34 min |
| Jun 25, 4:00 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jun 25, 4:08 PM MST | Tornado Warning | ABQ | Mora | 22 min |
| Jun 25, 4:12 PM MST | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 2 hr |
| Jun 25, 4:15 PM MST | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jun 25, 4:16 PM MST | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
| Jun 25, 4:20 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jun 25, 4:23 PM MST | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 25, 4:26 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 64 min |
| Jun 25, 4:27 PM MST | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 21 min |
| Jun 25, 4:27 PM MST | Severe Thunderstorm Warning | ABQ | San Miguel | 48 min |
| Jun 25, 4:33 PM MST | Tornado Warning | ABQ | Mora | 29 min |
| Jun 25, 4:44 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 42 min |
| Jun 25, 4:55 PM MST | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.